# SDR AUS20020109

- Difficulty date: February 5, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: VARIOUS
- Condition: Mismanufactured
- Location: Flight Controls
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, F, J
- Precautionary procedure: O

## Discrepancy

(AUS ) SPOILER SYSTEM WIRING INCORRECT.  MANUFACTURING ERROR.
